All Journal Entries Journals

Wow...

Feb 02, 2013 - 2 comments
Tags:

Health

,

Life

,

Vicodin

,

prescription

,

sick

,

Stomach

,

TIRED

,

Crying

,

detox



This week is unreal. One minute I'm up and think I'll be okay and the next I'm down. I feel so sick and I just want to curl up in a ball and cry. I want these feelings to just stop already. I feel constantly physically ill. My stomach has issues but it's nothing like the issues everyone was saying I would have. It's like my usual problems x10!
I just want to die right now. I genuinely feel that way. I would rather be dead than feel the way I feel right now. It was so bad earlier that I actually searched online for a little bit on where I could find Vicodin without a prescription.
I'm starting to feel hopeless again because I've gotten this long list of psychiatrists from my insurance and each one that has expertise with what I'm going through seems to throw some sort of obstacle. The phone number is wrong or disconnected. They are only available on Saturdays and Friday nights (wth?). They only visit people in convalescent homes or behavioral health hospitals. I even called one where they CLOSED EARLY that day. The day I choose to call of COURSE they decide to close shop early that day. That would happen.

I'm at a complete loss. I don't know what to do. I feel like throwing up when I get up and try to move around. I feel like crying nonstop...but I think that's just from frustration because I'm so tired of this life. I'm tired of this life and it's not getting any better and no one is helping me. I feel like each and every person in my life is an enabler and most of them I absolutely can't get rid of because I'd be living on the streets.

I don't know what to do from here.

Comments
Post a Comment
917815_tn?1377501854
by ImGettingClean, Feb 02, 2013
Hey,

Don't beat yourself up. I was in your shoes countless times; this is the "mental" part of withdrawal that I believe is harder than the physical part. You're doing good and almost through it. I would be lying and say it will all get better overnight but think of it this way: by searching and getting some more Vicodin, sure, that may help you temporarily w regards to Withdrawals but how would you feel 2 hours after when the high wore off? My point being, you know what you are doing now, getting clean, is the right path. It isn't easy, some days or some hours seem harder than others but give it a little more time and I promise, slowly it will get better.

Feeling tired, exhausted, hopeless, frustrated is all part of this process unfortunately. It's what had me relapse after relapse until I finally said enough was enough. It was hard the first few weeks but day by day, I noticed my "old self" coming back and never looked back. It sounds so simple yet where you're at now, must seem impossible but I always say, if I can do it, ANYONE can. I have a med condition and 1 message to my docs and I can get 100 Vic Rx'ed to my pharmacy and it would be ready in 30 mins.  I did that so so so so so so many times when I was at your stage of WD (that period between day 4-7). Sometimes I would last a few weeks and then back, message and boom, 100 Vic's ready for me. I've since come clean to my docs and told them no more.

I'm at like 110 days or somewhere around there, lost count. But as I mentioned, I've been in your shoes countless times. Giving up is not an option and you are on the precipice of breaking through.

Anyway, couldn't fall asleep tonight and logged on here and saw your post here. Your post looks very similar to what I posted a few times 4-5 months ago in my journal, so I thought i would reach out.

You're on your way to freedom, you can't give up now. Life is so much better not being chained down, just takes a little time.

:))

Nick



Avatar_f_tn
by dellynned, Feb 02, 2013
im right there with you....except i dont have any enablers anymore...my addiction is out in the open and when i said i wanted to quit everyone around me boyfriend and family said they wouldnt help me get another pill ever. i sit here crying all the time. i want to change my life. i keep relapsing and im keeping it from my boyfriend. he doesnt know i got a few illegally behind his back...ive quit before i went 18 days without and around the 12th day i started to feel alot better physically..it was still very hard mentally..i literally had to put myself with absolutely no way to get any...but then i had to have my wisdom teeth pulled and there i went again...now im stuck here...i cant even make it to the 3rd day without saying **** the withdrawels and slipping and getting one....im being a weak person and i know it...i joined this site yesterday so maybe i could have someone to talk to that can understand what im feeling physically and emotionally...its an insane roller coaster....if you need to talk to someone you can message me.

Post a Comment